# SDR ABOA2012F00217

- Difficulty date: October 16, 2012
- Submitted: October 16, 2012
- Operation: Air carrier
- Aircraft: N49KC
- Make and model: Beech 200BEECH
- Aircraft serial: BB318
- Aircraft time: 15,471 hours, 15,117 cycles
- Engine: Pwa PT6A41
- Propeller: Mcauly 4HFR34C754
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Contaminated
- Location: Lt Nacelle
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

AIRCRAFT WAS FLYING IN HEAVY RAIN AND THE LEFT ENGINE FIRE WARNING LIGHT CAME ON AND PILOTS HSI FAILED, PILOT SHUTDOWN THE LEFT ENGINE AND LANDED.  MX FOUND AVIONICS BAY VERY WET, SEALED NOSE AVIONICS BAY TO PREVENT MOISTURE FROM ENTERING.  FOUND LEFT ENGINE FORWARD FIRE DETECTOR WIRING VERY WET, INSTALLED SEALED WIRE SPLICES ON FIRE DETECTION WIRING.  DRYED AVIONICS BAY, HSI AND FIRE DETECTION WORKED NORMAL.
